# SDR AALA2018091989018

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 16,738 hours, 3,433 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Galley Stowage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1-1 AND DOOR 1-2  DID NOT CLOSE PROPERLY.  LOCKING ARM BROKEN.  ADJUSTED GALLEY STORAGE COMPARTMENT DOORS 1 IAW AMM 25-30-00.  REPLACED MISSING HARDWARE IAW CMM 25-31-267. OK FOR SERVICE.
